# SDR DALA2024022302542

- Difficulty date: February 20, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 11,906 hours, 5,543 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 8120 -DIV- TO DTW DUE TO #1 ENGINE N2 VIBRATION INDICATION. THROTTLE WAS REDUCED TO STOP VIBRATION INDICATION, VIBE CAUTION MESSAGE REOCCURRED EACH TIME THROTTLE ADVANCED. CORRECTIVE ACTION: #1 ENGINE REPLACED. (LP# 0209612, 4898355, 0209953)  PW1521G3
